Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is clobet-gm good for curing hyper-pigmentation ?

Is clobet gm skin cream is good for hiperpigmentation. I have lot of pigmention on my face . I have tried many creams but that does not help. please help me
Asked On : Tue, 13 Mar 2012
Answers:  2 Views:  1206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

welcome to HCM,

I would like to know about your age, sex, H/O pregnancy, Acne, inflammation, any other skin or hormonal disease etc. if we know the causative agent, we can manage it in a better way.
There are various topical skin lightening creams are available. I would suggest you to go to the Doctor, he will suggest you the best suitable for you. You must remember two things while taking reatment that, any topical treatment will take atleast 3-4 weeks to show its effects, and it may take 6 months or more, it may not completly normalize, and during the treatment period you must avoid sun exposure, and use sun screen lotion having SPF more than 15.
Those skin ointment which contains combination of Lactic Acid, Azelic Acid, and Kozic Acid, are good. Also creams containing Hydroquinon, Adapelene or Tretinoin are good. You may combine it in later stage with mild steroid also.
Clobet GM is not the right choice.
all the best.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response

Thanks for choosing HCM..,

Clobet GM....don't use for Hyperpigmentation..,

It icreases the problem..,

It contains..Clobetasol, Miconazole and Gentamycin...,

it is used in Mixed fungal infections ...ok,

For hyperpigmentation..,

1) Morning times..use SUNSCREEN LOTION...,SPF 50.,

2) Kojic cream with vit C night times..,

3) Avoid frequent sun exposure...,

4) Take plenty of vegetables and fresh fruits..,

5) Good sleep and good habits will solve Ur problem..,

Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor